Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the fractional differentiation of a function of several variables


Author: G. V. Welland
Journal: Trans. Amer. Math. Soc. 132 (1968), 487-500
MSC: Primary 44.50; Secondary 26.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0227704-4
MathSciNet review: 0227704
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44.50, 26.00

Retrieve articles in all journals with MSC: 44.50, 26.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0227704-4
Article copyright: © Copyright 1968 American Mathematical Society